Inhomogeneous Diophantine Approximation on M0-sets with restricted denominators

Andrew Pollington, Sanju Velani, Agamemnon Zafeiropoulos, Evgeniy Zorin

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)8571-8643
JournalInternational Mathematics Research Notices
Issue number11
Early online date3 Feb 2021
Publication statusPublished - Jun 2022

Bibliographical note

© The Author(s) 2020. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this